# SDR AALA202307248628

- Difficulty date: July 22, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 55,002 hours, 37,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 6939
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 60,629 hours, 25,730 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT SEATS 13, 14, 15 ILLUMINATED WHEN FLIGHT DECK SWITCH IS IN ARMED POSITION. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 12WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
